Journal article icon

Journal article

The shape of a small universe: signatures in the cosmic microwave background

Abstract:
We consider the most general parametrization of flat topologically compact universes, complementing the work of Scannapieco, Levin and Silk to include non-trivial shapes. We find that modifications in shape of the fundamental domain will lead to distinct signatures in the anisotropy of the cosmic microwave radiation. We make a preliminary assessment of the effect on three statistics: the angular power spectrum, the distribution of identified ``circles'' on the surface of last scattering and the correlation function of antipodal points.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.66.041302

Authors


Journal:
Phys.Rev. D
Volume:
66
Issue:
4
Pages:
041302
Publication date:
2002-07-23
DOI:
EISSN:
1089-4918
ISSN:
0556-2821
URN:
uuid:635af99e-b6a9-4bb5-9755-848bc9fc6fd3
Source identifiers:
207726
Local pid:
pubs:207726
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP